Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 78, NWS Louisville, KY

July 14, 20155 counties in Kentucky; Clark County, Floyd County, Washington County, Indiana

NWS Louisville, KY issued this flash flood warning at Jul 14, 2015, 4:42 AM EDT for 5 counties in Kentucky; Clark County, Floyd County, Washington County, Indiana. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 4:42 AM EDT (08:42 UTC)
Expired
Jul 14, 2015, 7:45 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IN, Floyd County, IN, Washington County, IN, Bullitt County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 48 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:15 AM EDTFLASH FLOOD3 Ese Prospect, KYFLOODING NEAR NORTON COMMONS. WATER LEVELS UP TO CAR HOODS.
Jul 14, 5:20 AM EDTFLASH FLOODElk Creek, KYINTERSECTION OF KY 155 AND INTERSTATE 55 CLOSED DUE TO FLOODING.
Jul 14, 5:30 AM EDTFLASH FLOODLouisville, KYFIVE WATER RESCUES FROM PEOPLE STRANDED IN VEHICLES ACROSS THE LOUISVILLE METRO.
Jul 14, 5:45 AM EDTFLASH FLOOD2 Ssw Anchorage, KYSHELBYVILLE ROAD UNDERWATER BETWEEN NORTH WATTERSON TRAIL AND MOSER RD.
Jul 14, 5:45 AM EDTFLASH FLOOD2 Sw Anchorage, KYPICTURE OF FLOODING ON LAURIE VALLEE ROAD.
Jul 14, 6:05 AM EDTFLASH FLOOD2 Wsw Taylorsville, KYKY 44 FLOODED, ALL LANES BLOCKED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WGUS53 KLMK 140842
FFWLMK
INC019-043-175-KYC029-111-185-211-215-141145-
/O.NEW.KLMK.FF.W.0078.150714T0842Z-150714T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LOUISVILLE...
  SOUTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHWESTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
  WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
  FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 745 AM EDT

* AT 438 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A CLUSTER OF THUNDERSTORMS OVER
  SOUTH-CENTRAL INDIANA MOVING SOUTHEAST AT 40 TO 50 MPH.

* LOCATIONS IMPACTED INCLUDE...JEFFERSONVILLE...NEW ALBANY... 
  MIDDLETOWN...TAYLORSVILLE...HIGHVIEW...PROSPECT...ST. MATTHEWS
  ANCHORAGE...LYNDON...PEWEE VALLEY...FISHERVILLE...

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  POPE LICK CREEK OVERFLOWS ONTO BLACKTHORN ROAD.
  CHENOWETH RUN OVERFLOWS AT INTERSECTION OF RUCKRIEGEL PARKWAY AND
  WATTERSON TRAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3804 8508 3802 8513 3800 8513 3799 8515
      3800 8516 3797 8517 3794 8539 3799 8549
      3798 8552 3815 8580 3840 8604 3848 8600
      3855 8584

$$

TWF
1 follow-up statement
209 
WGUS73 KLMK 141116
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
716 AM EDT TUE JUL 14 2015

INC019-043-175-KYC029-111-185-211-215-141125-
/O.CAN.KLMK.FF.W.0078.000000T0000Z-150714T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-SHELBY KY-
SPENCER KY-BULLITT KY-
716 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
BULLITT...SPENCER...SOUTHWESTERN SHELBY...SOUTHWESTERN OLDHAM...
JEFFERSON...WESTERN CLARK...FLOYD AND SOUTHEASTERN WASHINGTON
COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.  A FLOOD WARNING REPLACES THIS FLASH FLOOD WARNING SINCE MANY 
ROADS REMAIN CLOSED.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT
TUESDAY MORNING FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3804 8508 3802 8513 3800 8513 3799 8515
      3800 8516 3797 8517 3794 8539 3799 8549
      3798 8552 3815 8580 3840 8604 3848 8600
      3855 8584

$$

AMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:03 AM EDT, 39 minutes earlier.

Area forecast discussion, Jul 14, 4:03 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT Tue Jul 14 2015

.SHORT TERM (Now through Wednesday)...

...Severe Weather and Flash Flood Potential continue...

Svr Watch #420 was issued to extend the Svr threat through 12Z over
much of southern IN and central KY, and also to re-orient the watch
placement to NW to SE vs the old N to S.  This orientation better
matches convection trends and thoughts on how convection will evolve
through the pre-dawn hours.

As of 330am edt, a complex of storms over the Bluegrass region and
into central KY contained strong winds and torrential rainfall.
This complex of storms continues to dive SSE leaving multiple
outflow boundaries to the west where renewed convection is
occurring.  Further downstream, another complex of storms was
dropping SSE out of central IL/IN and is progged to move through
southern IN/central KY during the pre-dawn hrs.  Although we are
capped at the sfc, plenty of elevated CAPE still exists.  Think that
particular strong storms or storms with boundary interactions will
be able to break that cap and still produce some instances of
damaging winds.  Also, we have seen some boundaries create low level
rotation in some storms that have prompted a few tornado warning
which may continue to be the case through the pre-dawn hours. Since
we have multiple rounds of convection yet to go with the above
mentioned environmental factors, Svr Watch #420 goes through 12Z.

This round of convection should exit the area by around sunrise or
shortly after with a break expected from mid to late morning through
mid afternoon.  Another potent shortwave trough and cold front is
progged to bring another round of strong to severe storms to
southern IN and central KY late this afternoon/evening.  The
atmosphere is expected to destabilize (strongly) in the wake of the
morning MCS.  Also, steep mid to upper level lapse rates will make
large hail a bigger threat with the convection later in the day.
Although damaging winds and isld tornadoes will remain on the table
as well.  Think the best area for severe storms will be along and
west of I-65 closer to better forcing.

Additional storms on already saturated grounds will continue to
cause flash flooding problems, thus, will continue the flash flood
watch.

.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended does not change all
that much as mean mid-level troughing persists over the East and
West Coasts, with a dominant ridge over the southern and central
Plains. West to northwest flow will continue over the Great Lakes
and Ohio Valley, but subtle changes should be a less active, but not
necessarily inactive pattern across central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves riding eastward around the periphery of the ridge across
the southern Great Lakes and parts of the Ohio Valley. However, with
more of a westerly flow forecast to develop aloft late this week
into early next week, and the ridge expanding slightly northward, it
appears that the preferred track for convection may stay primarily
north of our area during that period. Nevertheless, there still
could be isolated to scattered diurnal convection this weekend.
Also, cannot totally discount that more MCS activity could form in
west to northwest flow and affect us as models would have a very
difficult time forecasting such an event several days in advance.
However, based on the progged pattern, any such activity would be
more likely to track mainly north of us.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions and seasonal afternoon high temperatures
Thursday. However, heat may arrive with a vengeance over the weekend
on the northeast extension of the upper ridge. Highs Saturday and
Sunday could end up in the mid 90s (with lower 90s over east central
KY) with surface dewpoints rising back up into the upper 60s and
lower 70s. This could create afternoon heat indices from 100 to 105
over the west half of central KY and southern IN.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Short Term........AMS
Long Term.........TWF
Aviation..........AMS
Hazardous weather outlook, Jul 14, 4:33 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT TUE JUL 14 2015

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
063>067-077-078-150845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
433 AM EDT TUE JUL 14 2015 /333 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING OVER SOUTH CENTRAL
INDIANA INTO NORTH CENTRAL AND EAST CENTRAL KENTUCKY. OTHERWISE HEAT
AND HUMIDITY WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH MAXIMUM
HEAT INDICES FROM 100 TO 105 OVER THE WEST HALF OF THE FORECAST AREA
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-061-062-070>076-081-082-150845-
OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
333 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/TWF

In the hours before

Local storm report, Jul 14, 2:44 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     FLASH FLOOD      HANOVER                 38.72N 85.47W
07/14/2015                   JEFFERSON          IN   BROADCAST MEDIA

            REPORTED MUD SLIDE AT HANOVER HILL DUE TO
            FLASH FLOODING.

&&

SZAPPANOS
Special weather statement, Jul 14, 3:06 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT TUE JUL 14 2015

KYZ047>049-056-057-140735-
CLARK KY-GARRARD KY-JESSAMINE KY-MADISON KY-MERCER KY-
306 AM EDT TUE JUL 14 2015

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS MOVING THROUGH THE SOUTHERN BLUE
GRASS...

AT 304 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES SOUTHWEST OF
WINCHESTER TO 8 MILES SOUTHEAST OF NICHOLASVILLE TO 5 MILES NORTH OF
HARRODSBURG TO 11 MILES SOUTHWEST OF LAWRENCEBURG...MOVING SOUTHEAST
AT 40 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL IMPACT...
  WINCHESTER...
  RICHMOND...
  NICHOLASVILLE...
  HUNT AND BLOOMINGDALE...
  COTTON BRANCH AND MINA...
  VIANNA AND LOG LICK...
  PAINT LICK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3783 8410 3781 8407 3764 8412 3757 8409
      3759 8446 3773 8479 3790 8500 3793 8497
      3789 8477 3785 8476 3789 8470 3788 8452
      3791 8446 3785 8444 3787 8441 3784 8439
      3799 8432 3805 8422 3786 8400 3783 8400
TIME...MOT...LOC 0706Z 316DEG 34KT 3794 8424 3781 8443
          3782 8479 3794 8505

13
Local storm report, Jul 14, 3:24 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     FLASH FLOOD      1 NNW SULPHUR           38.50N 85.27W
07/14/2015                   HENRY              KY   BROADCAST MEDIA

            WATER RESCUES ARE BEING REPORTED IN SULPHUR,
            KY.

&&

KW
Local storm report, Jul 14, 3:43 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     3 S SHELBYVILLE         38.18N 85.24W
07/14/2015                   SHELBY             KY   LAW ENFORCEMENT

            TREE DOWN IN THE 5300 BLOCK OF ZARING MILL
            ROAD. ROAD CREWS ARE ON SCENE.

&&

KW
Local storm report, Jul 14, 3:49 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     FLASH FLOOD      3 ENE BEDFORD           38.61N 85.26W
07/14/2015                   TRIMBLE            KY   BROADCAST MEDIA

            CONNECTOR ROAD IN TRIMBLE COUNTY IS FLOODED.

&&

KW
Special weather statement, Jul 14, 4:06 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
406 AM EDT TUE JUL 14 2015

INZ077>079-092-KYZ031-032-140850-
CLARK IN-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-WASHINGTON IN-
406 AM EDT TUE JUL 14 2015

...THUNDERSTORMS WITH EXCESSIVE AND DANGEROUS LIGHTNING...HEAVY
RAIN...40 MPH WINDS...

AT 402 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM MADISON TO 8 MILES EAST OF
SCOTTSBURG TO 7 MILES NORTHEAST OF SALEM...AND MOVING SOUTHEAST AT
50 MPH.

CONTINUOUS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE OCCURRING
WITH THESE STORMS!

IN ADDITION...VERY HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BEDFORD...
  SCOTTSBURG...
  MADISON...
  MOUNT PLEASANT AND MONITOR...
  WISES LANDING AND BUNKER HILL...
  PROVIDENCE AND BLUE LICK...
  OLDHAM AND MEMPHIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

LAT...LON 3873 8520 3869 8519 3869 8521 3874 8526
      3874 8532 3858 8519 3849 8528 3850 8531
      3848 8533 3838 8563 3875 8624 3877 8595
      3876 8590 3873 8588 3877 8583 3878 8573
      3887 8551
TIME...MOT...LOC 0804Z 301DEG 46KT 3868 8531 3863 8560
          3868 8601

TWF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:52 PM EDTSpecial Weather StatementLMKTrimble28 min
Jul 14, 12:03 AM EDTFlash Flood WarningLMKTrimble7 hr
Jul 14, 12:39 AM EDTSpecial Weather StatementLMKTrimble31 min
Jul 14, 12:59 AM EDTSpecial Weather StatementLMKHenry31 min
Jul 14, 1:14 AM EDTSevere Thunderstorm WarningLMKHarrison41 min
Jul 14, 1:21 AM EDTSevere Thunderstorm WarningLMKHenry, Trimble29 min
Jul 14, 1:22 AM EDTFlash Flood WarningLMKHenry, Trimble5 hr
Jul 14, 1:27 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott4 hr
Jul 14, 1:37 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas38 min
Jul 14, 1:50 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham30 min
Jul 14, 2:09 AM EDTFlash Flood WarningLMKClark, Fayette, Jessamine, Madison, Woodford6 hr
Jul 14, 2:22 AM EDTFlash Flood WarningLMKHenry, Oldham3 hr
Jul 14, 2:25 AM EDTFlash Flood WarningLMKShelby4 hr
Jul 14, 2:35 AM EDTFlash Flood WarningLMKAnderson3 hr
Jul 14, 2:43 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby27 min
Jul 14, 3:06 AM EDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison, Mercer29 min
Jul 14, 3:13 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Jul 14, 3:20 AM EDTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jul 14, 3:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Spencer, Washington28 min
Jul 14, 4:06 AM EDTSpecial Weather StatementLMKTrimble44 min
Jul 14, 4:16 AM EDTRiver Flood WarningLMKNicholas, Robertson52 hr
Jul 14, 4:20 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble30 min
Jul 14, 4:35 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby30 min
Jul 14, 4:49 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer31 min
Jul 14, 5:02 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jul 14, 5:11 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Spencer, Washington29 min
Jul 14, 5:24 AM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jul 14, 5:26 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 5:29 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington31 min
Jul 14, 5:41 AM EDTAreal Flood WarningLMKOldham3 hr
Jul 14, 5:45 AM EDTSpecial Weather StatementLMKMarion, Taylor45 min
Jul 14, 5:49 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more41 min
Jul 14, 5:51 AM EDTAreal Flood WarningLMKShelby3 hr
Jul 14, 5:54 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion3 hr
Jul 14, 6:10 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor30 min
Jul 14, 6:28 AM EDTFlash Flood WarningLMKAdair, Casey, Marion, Nelson, Russell, Taylor3 hr
Jul 14, 6:33 AM EDTRiver Flood WarningLMKHardin, Nelson3 days
Jul 14, 6:40 AM EDTAreal Flood WarningLMKTrimble3 hr
Jul 14, 6:44 AM EDTAreal Flood WarningLMKHenry, Trimble3 hr
Jul 14, 7:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson, Shelby, Spencer3 hr
Jul 14, 7:17 AM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 7:37 AM EDTFlash Flood WarningLMKAdair, Clinton, Green, Russell, Taylor3 hr
Jul 14, 7:47 AM EDTSpecial Weather StatementLMKAdair, Green28 min
Jul 14, 8:18 AM EDTAreal Flood WarningLMKAnderson, Jessamine, Mercer, Woodford3 hr
Jul 14, 11:27 AM EDTSpecial Weather StatementLMKRussell13 min
Jul 14, 1:37 PM EDTSpecial Weather StatementLMKClinton, Cumberland13 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jul 14, 1:57 PM EDTSevere Thunderstorm WarningLMKBarren, Monroe33 min
Jul 14, 1:59 PM EDTTornado WarningLMKClinton, Cumberland31 min
Jul 14, 2:27 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe43 min
Jul 14, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell33 min
Jul 14, 2:50 PM EDTFlash Flood WarningLMKClinton, Cumberland3 hr
Jul 14, 5:19 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Jul 14, 6:55 PM EDTSpecial Weather StatementLMKMadison30 min
Jul 14, 7:11 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson29 min
Jul 14, 7:13 PM EDTRiver Flood WarningLMKBourbon13 hr
Jul 14, 7:32 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer28 min
Jul 14, 7:35 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor40 min
Jul 14, 7:41 PM EDTSpecial Weather StatementLMKAnderson, Clark, Jessamine, Madison, Mercer, Spencer and 1 more59 min
Jul 14, 7:44 PM EDTSpecial Weather StatementLMKBreckinridge31 min
Jul 13, 11:13 PM EDTSpecial Weather StatementLMKJefferson27 min
Jul 14, 12:16 AM EDTSpecial Weather StatementLMKJefferson29 min
Jul 14, 1:14 AM EDTSpecial Weather StatementLMKJefferson31 min
Jul 14, 2:16 AM EDTTornado WarningLMKClark, Scott29 min
Jul 14, 4:17 AM EDTFlash Flood WarningLMKWashington118 min
Jul 14, 4:17 AM EDTRiver Flood WarningLMKJefferson, Scott18 hr
Jul 14, 4:25 AM EDTSevere Thunderstorm WarningLMKClark, Washington30 min
Jul 14, 6:02 AM EDTAreal Flood WarningLMKWashington3 hr

Nearby

Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.